# SDR CALA2025121212047

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 72,138 hours, 22,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPS TEST WITH THE TEST SWITCH PROCEDURE - ROW 25ABC EMERGENCY PATHWAY LIGHT BROKEN REPLACED PLASTIC COVER ON EMERGENCY PATHWAY LIGHT, OPS CHECK GOOD.
